# SDR USAA2012073000027

- Difficulty date: July 23, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 63,361 hours, 42,808 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CRACK FUSELAGE SKIN AT BS 873, S25R.  REPAIRED FUSELAGE SKIN AT BS 873, S25R IAW B737 SRM 53-00-01-2R-31 D XIX FIG 201.
